# SDR MALA040312

- Difficulty date: March 29, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 13,879 hours, 14,379 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CARGO SMOKE LOOK UP LIGHT ILLUMINATED ON TAKEOFF PRIOR TO V1, ABORTED TAKEOFF.  CARGO SMOKE LIGHT EXTINGUISHED DURING ABORT & REMAINED EXTINGUISHED.  ABORT WAS NOT A HIGH ENERGY ABORT.  INSPECTED FWD/AFT X SMOKE DETECTORS, ASSORTED CONNECTORS, OPS CHECKS.  AFT/AFT CX SMOKE DETECTORS NO DEFECTS.  VISUAL INSP BRACKET EAR PIN INDICATORS FUSEABLE PLUGS.
